# SDR 96ZZZM632

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND MULTIPLE CRACKS IN BULKHEAD AND STIFFENER WEBS, FS 1363, RBL 42.5, WL 102 TO WL 143. REPAIRED PER SRM 51-10-02 AND 53-11-00.  (M)
